MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. I-PORT ADVANCE; I-PORT ADVANCE 6 MM 2-PACK

UNOMEDICAL DEVICES S.A. DE C.V. I-PORT ADVANCE; I-PORT ADVANCE 6 MM 2-PACK
Model Number MMT-100T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: brazil.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in brazil.It was reported that the patient faced an infusion set leakage event on (b)(6) 2025.The leakage was at the top of the septum.Blood glucose level was displayed high at the time of the event.No further information available.

Brand Name
I-PORT ADVANCE
Common Device Name
I-PORT ADVANCE 6 MM 2-PACK
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key22696816
Report Number3003442380-2025-12226
Device Sequence Number8945273
Product Code FPA
UDI-Device Identifier05705244009356
UDI-Public05705244009356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-100T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown